On some classes of generalized random linear functionals release_hjrits6fe5cbbk37v2vukj45rm

by Z. Lozanov-Crvenković, S. Pilipović

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

1988   Volume 129, p433-442

Archived Files and Locations

application/pdf  396.7 kB
file_ybnxnbf4pnat7k4q26qteh7diu
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1988
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: ce6240c0-4be8-42ec-8ef7-c96363b1c9c7
API URL: JSON